# SDR QXEA2013082301285

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dome Nut
- Condition: Detached
- Location: Nr 2 Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LEFT DOME NUT ON NR 2 COMM ANTENNA IS SPINNING.   NR 2 COMM ANTENNA INNER DOUBLER AND NUTPLATE BRACKET INSTALLED IAW SRM 51-42-05.
